# SDR P5CA2015021300010

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 13,223 hours, 2,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WHEN FLAPS 1 SELECTED MOMENTARY FIRE BELL WITH MASTER WARNING LIGHT.  NO CMC MESSAGE PRESENT. PERFORMED FIRE SYSTEM TEST PER AMM 26-10-00. TEST PASSED.
